Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2016 year

Cohomogeneity one Kaehler and Kaehler-Einstein manifolds with one singular orbit I, arXiv.org.math.1611.06521, Ann. of Global Anal. and Geometry,Volume 52, Issue 1,pp 99–128, 2017 Dmitri Alekseevsky, Fabio Zuddas

Download (375.9 KB)

Authors: Alekseevsky D.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site